# SDR USAA061167

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN STA 1006 AND 1016 BELOW FLOOR AT WATER LINE SHIELD.  REMOVED CORROSION INSTALLED DOUBLER IAW SRM 51-10-02 LEVEL 1 C53-202-01, DEFECT SIZE: 1".
